# SDR DALA2021062403415

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 101,880 hours, 14,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 EMERGENCY EXIT LIGHT ON FORWARD LEFT LAV AND L!/RQ UPPER EXIT SIGN ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED BATTERY IN M1208 POWER SUPPLY. SYSTEM OPERATION IS NORMAL. (LP 7758720)
